MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X35MM ST/RST; SCREW, FIXATION

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X35MM ST/RST; SCREW, FIXATION
Model Number 115397
Medical Device Problem Codes Positioning Failure (1158); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a revision for glenosphere disassociated due to central screw not being seated properly at primary operation.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: australia.It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Cr vivacit-e 36mm brng std cat: 110031424 lot: 64653572 comp lk scr 3.5hex 4.75x30 st cat: 180553 lot: 453310 comp primary stem 11mm mini cat: 113631 lot: 678550 comp rvrs shldr glnsp std 36mm cat: 115310 lot: 400310 comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 265340 comp lk scr 3.5hex 4.75x15 st cat: 180550 lot: 553390 comp lk scr 3.5hex 4.75x15 st cat: 180550 lot: 498660 mini tray std cocr +3 offset cat: 110031402 lot: 64634024 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g7, h1, h2, h3, h6, h10 radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the initial image shows anatomic alignment of the reverse-type shoulder arthroplasty components although the glenosphere appears asymmetrically positioned on the baseplate.The remaining images show disassociation of the glenosphere with malalignment.There is no osseous fracture or evidence of implant loosening.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVS CNTRL 6.5X35MM ST/RST
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15217907
Report Number0001825034-2022-01846
Device Sequence Number5746322
Product Code KWS
UDI-Device Identifier00880304677098
UDI-Public(01)00880304677098(17)300304(10)165860
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115397
Device Catalogue Number115397
Device Lot Number165860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/16/2022
11/15/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date09/12/2022
12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; UNKNOWN TAPER/BASEPLATE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale